首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Random attractors for the stochastic coupled suspension bridge equations of Kirchhoff type
  • 本地全文:下载
  • 作者:Ling Xu ; Jianhua Huang ; Qiaozhen Ma
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2019
  • 卷号:2019
  • 期号:1
  • 页码:1-20
  • DOI:10.1186/s13662-019-2346-3
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper is devoted to the dynamical behavior of stochastic coupled suspension bridge equations of Kirchhoff type. For the deterministic cases, there are many classical results such as existence and uniqueness of a solution and long-term behavior of solutions. To the best of our knowledge, the existence of random attractors for the stochastic coupled suspension bridge equations of Kirchhoff type is not yet considered. We intend to investigate these problems. We first obtain the dissipativeness of a solution in higher-energy spaces H3(U)×H10(U)×(H2(U)∩H10(U))×H10(U). This implies that the random dynamical system generated by the equation has a random attractor in (H2(U)∩H10(U))×L2(U)×H10(U)×L2(U), which is a tempered random set in the space in H3(U)×H10(U)×(H2(U)∩H10(U))×H10(U).
  • 关键词:Coupled suspension bridge equations;Random dynamical system;Random attractors;Kirchhoff-type
国家哲学社会科学文献中心版权所有